# SDR 2025FA0000043

- Difficulty date: January 17, 2025
- Submitted: January 18, 2025
- Operation: General aviation
- Aircraft: N753JS
- Make and model: Cessna 525B
- Aircraft serial: 0100
- Aircraft time: 3,620 hours, 2,515 cycles
- Engine: Wilint FJ443A
- Engine time: 3,600 hours, 2,504 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 69026
- Part serial: HW20192
- Condition: Damaged
- Location: Engine
- Part time: 3,600 hours, 2,504 cycles
- Component: Engine, Wilint, FJ443A
- Component part number: 67000200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILLIAMS INTERNATIONAL ENGINE MODEL FJ44-3A, SERIAL NUMBER 141208, FROM AIRCRAFT 525B-0100 (N753JS), WAS RETURNED TO THE REPAIR STATION FOR UNSCHEDULED REPAIR.  AIRCRAFT OPERATOR SQUAWKED AN OIL CONSUMPTION ISSUE AND BLEED ODOR ISSUE ISOLATED TO THIS ENGINE.  ENGINE OEM PRODUCT SUPPORT TROUBLESHOT THE ISSUE WITH AN AIRCRAFT OEM MOBILE SERVICE TECHNICIAN, WHICH DETERMINED AN OIL CONSUMPTION RATE ABOVE LIMITS ALLOWED BY THE ENGINE MANUAL.  ENGINE OEM DIRECTED THE TECHNICIAN TO REMOVE THE ENGINE AND SEND IT TO OUR REPAIR STATION FOR REPAIR.  AFTER INDUCTION OF THE ENGINE INTO OUR REPAIR STATION, DISASSEMBLY OF THE ENGINE REVEALED ONE LIBERATED 3RD-STAGE INTERMEDIATE PRESSURE COMPRESSOR (IPC) ROTOR BLADE.  NOTE:  THE IPC ROTOR IS A THREE-STAGE AXIAL COMPRESSOR.
